# SDR DALA2019121107227

- Difficulty date: December 11, 2019
- Submitted: December 11, 2019
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 76,478 hours, 23,710 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Fitting
- Condition: Corroded
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5645, L/P 1397114) CORROSION WAS FOUND ON HOLE #6 OF LH ENG DRAG FTG CLAMP-UP & DRAG BRACE IN REFERENCE TO WORK CARD 5720-01100-0101A-LH JOB #088-0001 STEP 26. CORRECTIVE ACTION: REPAIRED PER ER/A: 583471-14AD REV: ORIGINAL AND ETI-57-19-175 REV: 5.
